Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Espacio 2 dimensiones")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1427

  • Page / 58

Export

Selection :

  • and

A dynamical 2-dimensional fuzzy spaceBURIC, M; MADORE, J.Physics letters. Section B. 2005, Vol 622, Num 1-2, pp 183-191, issn 0370-2693, 9 p.Article

WHITNEY PROPERTY IN TWO DIMENSIONAL SOBOLEV SPACESBUCUR, Dorin; GIACOMINI, Alessandro; TREBESCHI, Paola et al.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 7, pp 2535-2545, issn 0002-9939, 11 p.Article

On the numerical index of Banach spacesED-DARI, Elmouloudi.Linear algebra and its applications. 2005, Vol 403, pp 86-96, issn 0024-3795, 11 p.Article

Finite geometries and diffractive orbits in isospectral billiardsGIRAUD, Olivier.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 27, pp L477-L483, issn 0305-4470Article

Concepts of TRIFIT, a flexible software environment for problems in two space dimensionsVAN DER WIJNGAART, R. F.Mathematics and computers in simulation. 1994, Vol 37, Num 6, pp 505-525, issn 0378-4754Article

Variable placement of templates technique in a 2D parameter space for binary inspiral searchesBEAUVILLE, Fabrice; BUSKULIC, Damir; FLAMINIO, Raffaele et al.Classical and quantum gravity (Print). 2005, Vol 22, Num 20, pp 4285-4309, issn 0264-9381, 25 p.Article

Classification of superconformal and quasisuperconformal algebras in two dimensionsFRADKIN, E. S; LINETSKY, V. YA.Physics letters. Section B. 1992, Vol 291, Num 1-2, pp 71-76, issn 0370-2693Article

Fat curvesYAO, C; ROKNE, J.Computer graphics forum. 1991, Vol 10, Num 3, pp 237-248, issn 0167-7055Article

Exceptional planes of percolationBENJAMINI, I; SCHRAMM, O.Probability theory and related fields. 1998, Vol 111, Num 4, pp 551-564, issn 0178-8051Article

Mathematical properties of the two-dimensional motion field: from singular points to motion parametersVERRI, A; GIROSI, F; TORRE, V et al.Journal of the Optical Society of America. A, Optics and image science. 1989, Vol 6, Num 5, pp 698-712, issn 0740-3232, 15 p.Article

Analysis of the Hilbert curve for representing two-dimensional spaceJAGADISH, H. V.Information processing letters. 1997, Vol 62, Num 1, pp 17-22, issn 0020-0190Article

Calculating four-loop tadpoles with one non-zero massKNIEHL, Bemd A; KOTIKOV, Anatoly V.Physics letters. Section B. 2006, Vol 638, Num 5-6, pp 531-537, issn 0370-2693, 7 p.Article

Automatic mesh generation for finite element analysisBUI, T. D; HANH, V. N.Computing (Wien. Print). 1990, Vol 44, Num 4, pp 305-329, issn 0010-485X, 25 p.Article

Reducing the expected computational cost of template matching using run length representationMARGALIT, A; ROSENFELD, A.Pattern recognition letters. 1990, Vol 11, Num 4, pp 255-265, issn 0167-8655, 11 p.Article

Spectal dimension of fractal setsWILKINSON, M; KENNARD, H. R; MORGAN, M. A et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 41, issn 1751-8113, 415102.1-415102.14Article

Two-dimensional Langevin approach to the human stabilogramBOSEK, Maciej; GRZEGORZEWSKI, Bronistaw; KOWALCZYK, Andrzej et al.Human movement science. 2004, Vol 22, Num 6, pp 649-660, issn 0167-9457, 12 p.Article

On the asymptotics of quantizers in two dimensionsSU, Y.Journal of multivariate analysis. 1997, Vol 61, Num 1, pp 67-85, issn 0047-259XArticle

Critical length for semi-oriented bootstrap percolationMOUNTFORD, T. S.Stochastic processes and their applications. 1995, Vol 56, Num 2, pp 185-205, issn 0304-4149Article

On some bifurcation structures of a two-dimensional diffeomorphismEL-HAMOULY, H. M; EL-KHOULY, E. M; ALLAM, R. M et al.Journal of mathematical analysis and applications. 1995, Vol 195, Num 1, pp 1-15, issn 0022-247XArticle

The symmetry of minimizing harmonic maps from a two dimensional domain to the sphereSANDIER, E.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 1993, Vol 10, Num 5, pp 549-559, issn 0294-1449Article

Selection and sorting in totally monotone arraysKRAVETS, D; PARK, J. K.Mathematical systems theory. 1991, Vol 24, Num 3, pp 201-220, issn 0025-5661Article

Vertex based data dependent triangulationsBROWN, J. L.Computer aided geometric design. 1991, Vol 8, Num 3, pp 239-251, issn 0167-8396Article

The searchlight scheduling problemSUGIHARA, K; SUZUKI, I; YAMASHITA, M et al.SIAM journal on computing (Print). 1990, Vol 19, Num 6, pp 1024-1040, issn 0097-5397, 17 p.Article

Orientifolded locally AdS3 geometriesLORAN, F; SHEIKH-JABBARI, M. M.Classical and quantum gravity (Print). 2011, Vol 28, Num 2, issn 0264-9381, 025013.1-025013.21Article

Quasi Extended Chebyshev spaces and weight functionsMAZURE, Marie-Laurence.Numerische Mathematik. 2011, Vol 118, Num 1, pp 79-108, issn 0029-599X, 30 p.Article

  • Page / 58